Actifed Syrup 100ml
Actifed Syrup 100ml
€7.00
Pharmacist Help me choose

Actifed Syrup 100ml

€7.00
ACTI001
I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.
Currently in stock
In stock

Actifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh.

  • Details

    Actifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh.

    They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

    Dosage: For oral use only

    • Adults, elderly and children over 12 years: Two 5ml spoonful’s every 4-6 hours. Up to 4 times daily.
    • Elderly patients with severe kidney or livers problems should talk to their doctor before taking this medicine. These patients should exercise caution when taking this product.
    • Children 6-12 years: One 5ml spoonful every 4-6 hour up to 3 times a day. Maximum daily dose: 15ml.
    • Not more than 3 doses should be given in any 24 hours.
    • Use only when simple measures have failed to provide adequate relief.
    • Do not use for more than 5 days without consulting your doctor or pharmacist.
    • Not for use in children under the age of 6 years old.
    • Keep out of reach and sight of children.

    Contents: Each 5ml Contains

    • The active ingredients in Actifed Syrup are: Pseudoephedrine hydrochloride 30 mg and triprolidine hydrochloride 1.25 mg in each 5 ml spoonful. 
    • Other ingredients are: Sucrose, glycerol, methyl hydroxybenzoate (E218), sodium benzoate (E211)quinoline yellow (E104), sunset yellow (E110) and purified water.

     Warning

    • May cause drowsiness.
    • If affected do bot drive or operate machinery.
    • Avoid alcoholic drink.

     Important Information

    • Do not take with any other cough and cold medicine.
    • As with all medicines, if you are pregnant, breast-feeding or currently taking any other medicine, consult your doctor or pharmacist before taking this product.
    • If symptoms persist consult your doctor.
    • Consult a pharmacist or doctor before use in children under 12 years.
    • Adults and children over 12 years: One tablet every 4-6 hour up to 4 times a day.
    • Do not exceed the stated dose.
    • Keep out of reach and sight of children.

    Storage Instructions

    • Do not store above 25°C.
    • Store in original container.
    • Keep the bottle tightly closed.

    Please read the enclosed leaflet carefully.

    Please Note

    This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

    To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

    If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

    We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email [email protected] and we will have a pharmacist call you as soon as possible.

     

  • More Information
    More Information
    Barcode 5010123667344
    Brand Actifed
  • Delivery Options

    Delivery Charges

    Region Type Cost
    Republic of Ireland Next Day delivery (Order before 2pm) €4.75 per order

    Orders received on Weekdays up to 2pm will usually be processed and dispatched on the same working day. Orders received after 2pm on weekdays will usually be processed and dispatched on the next working day. Orders received after 2pm Friday up to midnight Saturday will usually be dispatched by us, and sorted by An Post on Sunday, for Monday delivery. We deliver from Monday - Saturday (excluding Bank Holidays. Saturday deliveries are only to major towns and cities).

  • Reviews
     

Our Cookies

McCabes Pharmacy uses cookies to improve your experience of shopping online. You are free to manage this via your browser settings at any time.

Learn more Allow all